# SDR EE4Y2023100317403

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 49,902 hours, 31,822 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ALLEGIANT WORK ORDER 00458714-91 INSPECTION INSTRUCTIONS ACCOMPLISHMENT RELATED TO AD2022-08-08 WERE FOUND HOLES AT FR16 RH SIDE WITH DIAMETERS THAT IS MORE THAN OR EQUAL TO THE MINIMUM STARTING HOLE DIAMETER.
ADDITIONALLY, WERE FOUND TWO HOLES WITH EXISTING BUSHING REPAIR INSTALLED AS PER AIRBUS REPAIR DRAWING R5311-0041.  DUE THIS CONDITION THE DAMAGES WERE REPORTED TO AIRBUS, AND THEY PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER 81114789 AND REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1M124 ITEM 22-4).
